Sugeno based robust adaptive fuzzy sliding mode controller for SISO nonlinear systems


Kucukdemiral I., Cansever G.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.17, no.2, pp.113-124, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2006
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.113-124

Abstract

A robust adaptive Sugeno based fuzzy sliding mode controller equipped with a supervisory controller is considered for the control of nonlinear systems which significantly reduce computation via reducing the size of fuzzy rule base. Besides, all the system parameters such as control and state signals can be confined to a predefined bounded region by use of proposed control method. Also the proposed method does not need any information of the controlled plant. Tracking and regulation simulations on an inverted pendulum system highlights that the proposed method is superior than the classical Sugeno based fuzzy controllers for the control of ill-defined nonlinear systems.